16 May 2010
Yeah, you can take 1 pill per day but make sure you get a follow up and make sure the trich is gone after treatment. This medication gives you a metallic taste and makes most people horrible nauseous. You may also be able to use the metro gel, which is strictly for vagina use and may not give you the horrible nausea or taste. My first ob/gyn gave me 8 of these pills and told me to take all 8 at once. Either way you take it, you may have a yeast infection after treatment. You must get your partner treated as well for the trich, trich is actually a protozoan and is communicable.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you are prescribed to take 500mg of Metronidazole twice a day, can doubling the dose make you sick?
1 answer • 5 May 2010
For the first three days I took Metronidazole twice a day.. on the fourth day i became really sick after taking the first pill of that day..the sick ...
1 answer • 9 Dec 2011
I am taking Metronidazole to treat BV and trichomoniasis. I was told to take 4 500mg metronidazole pills the first day of treatment and 1 pill twice ...
1 answer • 10 Aug 2013
I have had this rx for over two months no drinking, & no sex. I want to know how long does it take for the infection to clear up?
1 answer • 29 Jul 2014
Trichomoniasis - I had bv, and got prescribed metronidazole 2 times every day. If I had trich, would
... the medication have cleared up the trich as well? I havent gotten tested yet, just wondering if the medication would have gotten rid of the ...
1 answer • 18 days ago